Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Suggest remedy for lightheadedness and dizziness post candida cleanse

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2406 Questions
Question
I have been experiencing light headedness and some dizziness. Today it got me worried and I worked myself into a very minor panic attack. Just sitting down and talking with my co-worker calmed me down. I have been doing a candida cleanse for a few days and had not had anything to eat or drink except black coffee for about 18 hours. I just ate and had some coconut water and I feel better, but I still have brain fog and some minor dizzy spells.
Posted Fri, 8 Aug 2014 in Mental Health
 
 
Answered by Dr. Chintan Solanki 20 minutes later
Brief Answer:
Just relax, you will be ok soon

Detailed Answer:
Hello XXXXXXX

Thanks for using healthcaremagic.

I read that you have been doing a candida cleanse for a few days.
So I just want to know from your side," since how many days? Is your salt intake low? is it first attack?"

As during this diet schedule you may suffer from hyponatremia(low sodium level) or hypogycemia(low glucose) level which cause hypotension(low blood pressure) and cause symptoms you felt like panic attack.

As you told since last 18 hours not eat or drink, anything from above has happened. Your body will normally cause reflex and make your blood pressure normal.You feel some better after coconut water. So just take one pack of oral rehydration solution(ORS) and you will feel much better.

Hope I have answered your query, for other help late me know.

Regards,
Dr. Chintan Solanki
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor